# SDR MASA2010051800518

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 34,750 hours, 31,654 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAPS WOULD NOT DEPLOY FOR LANDING, FLIGHT CREW PERFORMED A GO-AROUND AND LANDED WITH NO FLAPS.  MX RESET SYSTEM, OPS CHECKS GOOD.
